• This topic has 0 replies, 1 voice, and was last updated 4 years ago by Anonymous.
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #38197
    Anonymous
    Inactive

    I am currently on day 2 of not having any pills my last was about 9pm sunday night I had a 15mg percocet (I abused vicadin, percocet, and oxycontin). I didnt use a set amount a day, I would just pick up 10 vic’s it would last me 2-3 days than maybe go a day or two without and do this over the past 6 months to a year. Until the last month or two I didn’t think nothing of it, but when I quit taking them I noticed I would start feeling like ****, I was totally naive for awhile thinking I was just sick. But realised I was withdrawing from them.

    About my experience cold turkey so far, I have cold/hot sensations and the chills ocassionally throughout the day. Ive been taking alot of Showers and Baths for this. At night I do have a hard time getting to sleep, I am just not comfortable. I will sleep 2 hours wake up, fall back to sleep for 4 hours wake up and get another 2 hours.

    The worse thing is the lack of energy, I have to force myself to do anything. I am also have hard cravings through out the day that go away, but it is very hard to control at times and I know I can end it by getting pills, but I am staying as strong as I can and fighting the urges.

    I am hoping my withdrawls begin to subside during the next few days.

    Only medications I am taking to help is Advil and Benadryl.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.